# SDR REXA2012072801203

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 21,388 hours, 19,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO SECURE AND HARD TO OPEN.  LUBRICATED MAIN CABIN DOOR IN REF TO AMM 52-11-00.  OPERATION IS NORMAL WITH NO DEFECTS.
